# SDR SWIA202265297

- Difficulty date: March 27, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N165SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000613
- Aircraft time: 14,252 hours, 8,084 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD WET AREA L/H FLOOR DOUBLER BETWEEN FR19-20 AS MARKED.   (C CHECK RO 04/08/22)     / REMOVED AND REPLACED OUT OF LIMITS DOUBLER WITH NEW L/H DOUBLER FR19-20 IN WET AREA AS REQUIRED REF SRM 51-40-08
